Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 12, 2021Union County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 12, 2021, 8:33 PM EDT for Union County, Pennsylvania. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 8:33 PM EDT (00:33 UTC)
Expired
Aug 12, 2021, 8:45 PM EDT
In force
12 min
Issued by
NWS State College, PA
Hail
0.25 in
Wind
50

County Union County, PA

The radar

The State College radar (KCCX), 52 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2808 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2808 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

316 
WWUS81 KCTP 130033
SPSCTP

Special Weather Statement
National Weather Service State College PA
833 PM EDT Thu Aug 12 2021
 
PAZ019-027-045-130045-
Southern Clinton PA-Mifflin PA-Southern Centre PA-
833 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Mifflin, southeastern Centre and southeastern Clinton Counties
through 845 PM EDT...

At 833 PM EDT, Doppler radar was tracking a strong thunderstorm over
Aaronsburg, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Woodward, Lamar, Millheim, Aaronsburg, Rebersburg, Spring Mills,
Coburn, Madisonburg, Mackeyville, Poe Valley State Park and Loganton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4088 7731 4085 7736 4076 7735 4078 7760
      4105 7753 4109 7725
TIME...MOT...LOC 0033Z 250DEG 22KT 4091 7746 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 12, 7:31 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Aug 12, 7:31 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service State College PA
731 PM EDT Thu Aug 12 2021

.SYNOPSIS...
Sweltering to dangerously hot conditions will last through
Friday. The hot and humid weather pattern will fuel rounds of
scattered strong to severe thunderstorms this evening and again
Friday afternoon. Relief from the oppressive heat will arrive
over the weekend with more pleasant conditions expected behind a
cold front. A heavy rain threat is possible into the middle of
next week in association with Fred.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Quick evening update. Extended SVR Watch #431 for two hours
over western and central areas, and shaved 6 of my southeast
counties from the Watch as trigger will be lacking for severe
storms over the Lower Susq.

Marginally severe storms tracking into WC Mountains and Laurel
Highlands. Propagation is now bringing a discernible right turn
as we anticipated, and as storms weaken from the peak diurnal
intensity. Additional lines of storms, some still possibly severe,
will track over the aforementioned areas, with coverage and
intensity decreasing substantially east of I-99 and north of
I-80 heading through late evening and then fades into the wee
hours of Friday morning.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Heat advisory and excessive heat warning remains in effect for Friday
afternoon based on fcst max heat indices of 100-105F across much
of the southeast half of the CWA.

A few strong to severe storms with locally damaging wind gusts
will be possible again Friday afternoon within a similar
convective environment (weak vertical shear/strong conditional
instability).

The main cold front is not progged to clear southern PA until
Saturday night, so a chance of t-storms will continue in this
area on Saturday. A 24hrMaxTChange of ~10 degrees is fcst to
start the weekend (mid 70s north to mid 80s southeast) which
will put a nice dent into the recent heat wave. Refreshingly
cool/drier (less humid) air will continue to be directly into
CPA via northerly flow finally setting up a very comfortable
Saturday night with minTs ranging from around 50F in the north
to the lower 60s in the southeast.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
High pressure builds overhead for the remainder of the weekend.
Sunday will be a gorgeous day with seasonable and below-
average high temperatures, low humidity, and mostly clear skies.
Enjoy it while it lasts as the nice conditions will not last
for long.

Temperatures next week will be relatively pleasant, as they will
stay mostly in the 70s and the lower 80s with persistent cloud
cover. However, dewpoints will be in the 60s and 70s,
contributing to very muggy conditions nearly all week long.
There is a chance for daily rain showers and thunderstorms next
week with a northward surge of moisture from the remnants of
Fred.

The Euro and the GFS have wildly different solutions on how they
handle the progression of the remnants of Fred next week. The
Euro brings Fred remnants straight to central PA, which could
contribute to enhanced rainfall for the mid/end of next week.
The GFS, however, does not bring Fred remnants to our CWA,
disintegrating Fred long before it gets close to PA. Regardless
of these different solutions, both models indicate a surge of
moisture coming in from the south. Expect muggy and wet
conditions with relatively mild temperatures next week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Line of convection across west central PA moving east at 00Z.
This line will hold together as it approaches KJST...KAOO...KUNV
and KIPT before diminishing in coverage and intensity with the
lost of heating.

Outside of the convection look for VFR flying, though patchy
fog is possible again tonight, especially in areas that see
rainfall today. Look for more convection moving west to east
again on Friday.

Outlook...

Fri-Sat...Scattered tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...Scattered PM tsra impacts possible.

Tue...Widespread shra/tsra.

&&

.CLIMATE...
A daily record rainfall of 1.27 inches was set at Harrisburg
yesterday (8/11/21). This broke the previous record of 0.91
inches set in 2015.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon to 7 PM EDT Friday for PAZ026>028-035-
036-046-049>053-056-058-063.
Excessive Heat Warning from noon to 7 PM EDT Friday for PAZ057-
059-064>066.

&&

SYNOPSIS...DeVoir/Steinbugl/Gartner
NEAR TERM...DeVoir/Steinbugl/Colbert
SHORT TERM...Steinbugl/Gartner
LONG TERM...Gutierrez
AVIATION...Ross/Gartner
CLIMATE...
Hazardous weather outlook, Aug 12, 7:19 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
719 PM EDT Thu Aug 12 2021

PAZ057-059-064>066-132330-
Dauphin-Lebanon-Adams-York-Lancaster-
719 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ056-058-063-132330-
Perry-Schuylkill-Cumberland-
719 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

In addition to the heat, a few strong to severe storms with locally
damaging wind gusts will be possible Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017>019-024-025-033-034-045-132330-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Somerset-
Bedford-Southern Clinton-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-035-036-046-049>053-132330-
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-041-042-132330-
Elk-Cameron-Northern Clinton-Northern Lycoming-Sullivan-
719 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 431 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-037-132330-
Warren-McKean-Potter-Tioga-
719 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 12, 7:47 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service State College PA
747 PM EDT Thu Aug 12 2021

PAZ017>019-025-130015-
Northern Centre PA-Clearfield PA-Blair PA-Southern Centre PA-
747 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southeastern
Clearfield, Centre and northeastern Blair Counties through 815 PM
EDT...

At 746 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lecontes Mills to North Philipsburg to near
Houtzdale. Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
State College, Bellefonte, Tyrone, Park Forest Village, Boalsburg,
Pleasant Gap, Philipsburg, Stormstown, Lemont, Bald Eagle, Zion,
Houserville, Pine Grove Mills, Centre Hall, Osceola Mills, Milesburg,
Chester Hill, Ramblewood, Karthaus and Houtzdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4110 7772 4084 7756 4075 7762 4072 7771
      4073 7772 4072 7777 4074 7783 4069 7794
      4074 7811 4068 7822 4073 7833 4073 7840
      4093 7829 4113 7823
TIME...MOT...LOC 2346Z 280DEG 49KT 4106 7829 4093 7821 4079 7831

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Banghoff/Gartner
Local storm report, Aug 12, 7:49 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
749 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     1 N NEW MILLPORT        40.90N  78.54W
08/12/2021                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP2100033

ANW
Local storm report, Aug 12, 7:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
752 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 W PLYMPTONVILLE       41.05N  78.49W
08/12/2021                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP2100034

ANW
Special weather statement, Aug 12, 8:16 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
816 PM EDT Thu Aug 12 2021

PAZ019-025>027-130045-
Blair PA-Huntingdon PA-Mifflin PA-Southern Centre PA-
816 PM EDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northern Huntingdon,
Mifflin, south central Centre and east central Blair Counties through
845 PM EDT...

At 815 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from State College to near Franklinville to Canoe
Creek State Park. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
State College, Lewistown, Huntingdon, Park Forest Village, Boalsburg,
Mount Union, Lemont, Burnham, Lakemont, Belleville, Pine Grove Mills,
Milroy, Highland Park, Williamsburg, Yeagertown, Ramblewood, Strodes
Mills, Reedsville, Juniata Terrace and Allensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4046 7842 4065 7807 4083 7793 4076 7735
      4070 7735 4067 7737 4061 7750 4058 7750
      4051 7761 4049 7761 4038 7775 4034 7774
      4028 7783
TIME...MOT...LOC 0015Z 281DEG 36KT 4080 7787 4065 7800 4047 7826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Banghoff
Local storm report, Aug 12, 8:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
819 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     1 W SLATE RUN           41.47N  77.50W
08/12/2021                   LYCOMING           PA   911 CALL CENTER

            *** 1 INJ *** SEVERAL TREES DOWN AND ONE INDIVIDUAL
            SEVERELY INJURED BY A FALLEN TREE.

&&

EVENT NUMBER CTP2100035

ANW
Special weather statement, Aug 12, 8:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
833 PM EDT Thu Aug 12 2021

PAZ019-027-045-130045-
Southern Clinton PA-Mifflin PA-Southern Centre PA-
833 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northeastern
Mifflin, southeastern Centre and southeastern Clinton Counties
through 845 PM EDT...

At 833 PM EDT, Doppler radar was tracking a strong thunderstorm over
Aaronsburg, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woodward, Lamar, Millheim, Aaronsburg, Rebersburg, Spring Mills,
Coburn, Madisonburg, Mackeyville, Poe Valley State Park and Loganton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4088 7731 4085 7736 4076 7735 4078 7760
      4105 7753 4109 7725
TIME...MOT...LOC 0033Z 250DEG 22KT 4091 7746

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:05 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Sullivan, Tioga40 min
Aug 12, 8:16 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin29 min
Aug 12, 8:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan47 min
Aug 12, 8:42 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Union48 min
Aug 12, 8:46 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry, Snyder29 min
Aug 12, 9:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union44 min
Aug 12, 9:14 PM EDTSpecial Weather StatementCTPSullivan31 min
Aug 12, 9:23 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union67 min
Aug 12, 9:25 PM EDTSpecial Weather StatementCTPPerry20 min
Aug 12, 9:44 PM EDTSpecial Weather StatementCTPDauphin31 min
Aug 12, 9:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Perry, Schuylkill31 min
Aug 12, 10:31 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lebanon, Northumberland, Schuylkill59 min
Aug 12, 10:34 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 12, 11:03 PM EDTSpecial Weather StatementCTPLebanon27 min
Aug 12, 11:10 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York34 min
Aug 13, 1:49 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Perry41 min
Aug 13, 1:59 PM EDTSpecial Weather StatementCTPFulton31 min
Aug 13, 2:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more63 min
Aug 13, 2:17 PM EDTSpecial Weather StatementCTPCameron28 min
Aug 13, 2:22 PM EDTSpecial Weather StatementCTPPotter38 min
Aug 13, 2:35 PM EDTSpecial Weather StatementCTPClinton25 min
Aug 13, 2:59 PM EDTSpecial Weather StatementCTPClinton31 min
Aug 13, 3:00 PM EDTSpecial Weather StatementCTPPotter30 min
Aug 13, 3:04 PM EDTSpecial Weather StatementCTPPotter26 min
Aug 13, 3:12 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin63 min
Aug 13, 3:14 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry61 min
Aug 13, 3:22 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming38 min
Aug 13, 3:26 PM EDTSpecial Weather StatementCTPDauphin34 min
Aug 13, 3:35 PM EDTSevere Thunderstorm WarningCTPYork40 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder29 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Aug 13, 3:56 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York2 hr
Aug 13, 3:57 PM EDTSpecial Weather StatementCTPLycoming33 min
Aug 13, 4:07 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York53 min
Aug 13, 4:20 PM EDTSpecial Weather StatementCTPSullivan25 min
Aug 13, 4:30 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan60 min
Aug 13, 4:41 PM EDTSpecial Weather StatementCTPClinton34 min
Aug 13, 4:59 PM EDTSpecial Weather StatementCTPYork46 min
Aug 13, 5:14 PM EDTSpecial Weather StatementCTPMontour16 min
Aug 13, 5:29 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan31 min
Aug 13, 5:38 PM EDTSpecial Weather StatementCTPSnyder, Union37 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.